# SDR V0XD2014070916239

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,558 hours, 15,989 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14529495005
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOORBEAM ANGLE AT FRAME 53.  R & R RT FLOORBEAM ANGLE IAW SRM 51-40-02. ON WO 80235, WC 1216.
